# SDR SWAA2022020355561

- Difficulty date: October 30, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 47,320 hours, 27,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Radome
- Condition: Delaminated
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME DELAMINATED. / R&R NOSE RADOME IAW AMM 53-52-00. SAM 115 ROBBED PARTS TAG - P/N OFF: 1001002-2 P/N ON: 1001001-1 S/N OFF: 9307205-C S/N ON: 0107103C (ROBBED FROM A/C 968)
